MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MUSTANG; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION MUSTANG; CATHETER, BILIARY, DIAGNOSTIC
Model Number 24674
Medical Device Problem Codes Leak/Splash (1354); Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/16/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon pinhole occurred.The target lesion was located in the kidney.A 6.0 x 60mm, 40cm mustang balloon catheter was advanced for dilation.However, when the physician used a pressure pump, the balloon could not be inflated.The balloon was leaking with saline/contrast and had a pinhole.The procedure was completed with another of the same device.No patient complications were reported and the patient's status was stable.

Brand Name
MUSTANG
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10758962
Report Number2134265-2020-14881
Device Sequence Number3385756
Product Code FGE
UDI-Device Identifier08714729794783
UDI-Public08714729794783
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K141521
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/13/2023
Device Model Number24674
Device Catalogue Number24674
Device Lot Number0025039873
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/12/2020
Initial Report FDA Received Date10/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age62 YR
Patient Weight70